Communications in Mathematical Sciences

Volume 11 (2013)

Number 2

Strong solutions and inviscid limit for Boussinesq system with partial viscosity

Pages: 421 – 439

DOI: http://dx.doi.org/10.4310/CMS.2013.v11.n2.a5

Authors

Lucas C.F. Ferreira (Departamento de Matemática, Universidade Estadual de Campinas, Brazil)

Elder J. Villamizar-Roa (Escuela de Matemáticas, Universidad Industrial de Santander, Bucaramanga, Colombia)

Keywords

Boussinesq system, partial viscosity, strong solutions, inviscid limit

2010 Mathematics Subject Classification

35Q35, 76B03, 76D09

Full Text (PDF format)